# SDR DXTA2012070905041

- Difficulty date: July 6, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 7,978 hours, 6,255 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 2525
- Condition: Inoperative
- Location: Brake System
- Part time: 7,978 hours, 6,255 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

POWER BRAKE CIRCUIT BREAKER TRIPPED ON TAXI OUT.  RESET AND SHORTLY THEREAFTER TRIPPED AGAIN.  AFTER TURNING AROUND AND TAXING BACK TOWARD FBO, LOST ALL BRAKE PRESSURE.  EMERGENCY BREAKS WERE UTILIZED WITH ONE APPLICATION.  FOUND ANTI-SKID PUMP MOTOR FAULTY.  R & R ANTI-SKID PUMP MOTOR.  OPS & LEAK CHECKED GOOD.  BLED BRAKE SYS.  PERFORMED TAXI CHECKS.  CHECKED GOOD. REF MM 32-42-00.
